RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 346–348 (Mi de6454)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the uniform boundedness of solutions

E. V. Voskresenskii

Ogarev Mordovia State University

Full text: PDF file (395 kB)

Bibliographic databases:
UDC: 517.93
Received: 23.04.1986

Citation: E. V. Voskresenskii, “On the uniform boundedness of solutions”, Differ. Uravn., 24:2 (1988), 346–348

Citation in format AMSBIB
\Bibitem{Vos88}
\by E.~V.~Voskresenskii
\paper On the uniform boundedness of solutions
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 346--348
\mathnet{http://mi.mathnet.ru/de6454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940320}
\zmath{https://zbmath.org/?q=an:0665.34040}


Linking options:
  • http://mi.mathnet.ru/eng/de6454
  • http://mi.mathnet.ru/eng/de/v24/i2/p346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Voskresenskii, “On the attractors of ordinary differential equations”, Russian Math. (Iz. VUZ), 47:4 (2003), 15–23  mathnet  mathscinet  zmath
  • Number of views:
    This page:40
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019